# SDR USAASB02119

- Difficulty date: June 22, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE SEAT END EMERGENCY EXIT LIGHT AT THE EMERGENCY EXIT ROW INOPERATIVE.  MAINTENANCE REPLACED A BAD SPLICE.  OPERATIONAL CHECK GOOD.  (M)
